# SDR 2003F00365

- Difficulty date: March 23, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N503MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10058
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 6007300
- Condition: Malfunctioned
- Location: Brake Overheat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6574 - PHX-ABQ, AFTER TAKEOFF, PILOT RECEIVED A MASTER WARNING BRAKE OVERHEAT FOR THE RIGHT INBOARD BRAKE.  PILOT FOLLOWED CFM PROCEDURES TO EXTINGUISH THE WARNING MESSAGE TO NO AVAIL.  RETURNED TO PHX WITH NO PROBLEMS.  MAINTENANCE FOUND THE NR 3 BRAKE TEMP SENSOR AT FAULT AND CHANGED IT.  AIRCRAFT CONTINUED ITS FLIGHT WITH NO FURTHER DIFFICULTIES.  (M)
